Per citar aquest document: http://ddd.uab.cat/record/145299
Web of Science: 0 cites,
Analytic integrability of Hamiltonian systems with exceptional potentials
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)

Data: 2015
Resum: We study the existence of analytic first integrals of the complex Hamiltonian systems of the form H = 1 2 ∑ 2 i=1 p 2 i + Vl(q1, q2) with the homogeneous polynomial potential Vl(q1, q2) = α(q2 − iq1) L (q2 + iq1) k−l , l = 0, . . . , k, α ∈ C \ {0} of degree k called exceptional potentials. In Remark 2. 1 of J. Math. Phys. 46 (2005), 062901, the authors state: The exceptional potentials V0, V1, Vk−1, Vk and Vk/2 when k is even are integrable with a second polynomial first integral. However nothing is known about the integrability of the remaining exceptional potentials. Here we prove that the exceptional potentials with k even diferent from V0, V1, Vk−1, Vk and Vk/2, have no independent analytic first integral different from the Hamiltonian one. Additionally in the cases V2 and Vk−2 with k either even or odd we show that they do not have rational first integrals independent of the Hamiltonian.
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Nota: Agraïments: UNAB13-4E-1604. The second author is partially supported by FCT/Portugal through UID/MAT/04459/2013.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Exceptional potential ; Hamiltonian system with 2 degrees of freedom ; Homogeneous potentials of degree k ; Integrability
Publicat a: Physics Letters. A, Vol. 379 (2015) , p. 2295-2299, ISSN 0375-9601

DOI: 10.1016/j.physleta.2015.07.034


Preprint
9 p, 770.9 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2017-07-21



   Favorit i Compartir